Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 55, Pages 3519-3538
http://dx.doi.org/10.1155/S0161171203203252

Integral observability operators of nonlinear dynamical systems

Institute of Applied Mathematical Research, Karelian Research Center, Russian Academy of Sciences, Petrozavodsk 185610, Russia

Received 25 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yury V. Zaika, “Integral observability operators of nonlinear dynamical systems,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 55, pp. 3519-3538, 2003. https://doi.org/10.1155/S0161171203203252.